# SDR EISA99131

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 65693581
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE CONTROL IN AUTO INOPERABLE.  AIR TURN BACK WAS FOR LOWER FORWARD PIT DOOR LIGHT ILLUMINATED.  CHECKED MANUAL SYSTEM AND DEFERRED.  ADJUSTED DOOR SWITCH MM CHAPTER 52-70-6.  (M)
